# SDR WRLA20130111578

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4462
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING ODOR DURING, SMOKE/ FUME CHECKLIST COMPLIED WITH , ODOR DISSIPATED WHEN ELEC/AIR SWITCH PLACED TO THE 3/1 POSITION.  MAINTENANCE RETURNED ALL ELECTRICAL SYSTEMS TO NORMAL ACCOMPLISHED INSPECTION OF THE FWD AVIONICS BAY ELECTRICAL BOXES NO ABNORMAILITIES NONE FOUND.  ALL SYSTEM CHECKED FOR OPERATION ALL OPERATIONS NORMAL.  ELECTRICAL SYSTEM MONITORED ON NEXT FLIGHT WITH NO ABNORMAL ISSUES NOTED NO EMERGENCY PROCEDURES WERE REQUIRED.
